# SDR R61A2023012500074

- Difficulty date: January 24, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N106HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000164
- Aircraft time: 38,795 hours, 29,562 cycles
- Engine: Ge CF348E5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ATC DECLARED AN EMERGENCY FOR THE FLIGHT DUE TO ENGINE VIBES. LANDED WITHOUT INCIDENT. PERFORMED GVI AND ISSUED DMI FOR VIBE SCOPE.
